Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 20, No 3-4 (2013): FUNCTIONAL DIFFERENTIAL EQUATIONS Ultralters and attraction sets Abstract   PDF
A Chentsov
 
Vol 13, No 3-4 (2006) Unified method of investigating controllability and observability problems of time-variable differential systems Abstract   PDF
T .B. Kopeikina
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Uniform Estimates for Solutions to the Third Order Emden - Fowler Type Autonomous Differential Equation Abstract   PDF
I.V Astashova
 
Vol 5, No 1-2 (1998) Universal properties of generalized integral constraints in the class of finitely additive measures Abstract   PDF
A. G. Chentsov
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Use of quasi-normal form to examine tumor-free equilibrium stability in a BCG mathematical model Abstract   PDF
S Bunimovich-Mendrazitsky, Ya Goltser
 
Vol 21, No 3-4 (2014) Variation formulas of solution for a neutral functional-differential equation taking into account delay function perturbation and the discontinuous initial condition Abstract   PDF
T. Tadumadze, N. Gorgodze
 
Vol 15, No 1-2 (2008) Viability sets of systems with aftereffect Abstract   PDF
V.N. Baranov
 
Vol 23, No 1-2 (2016) Viscosity Solutions of Elliptic DiĀ¤erential Functional Equations Abstract   PDF
A. Karpowicz
 
Vol 13, No 1 (2006) VLSI implementation of control schemes based on dynamical central pattern generators Abstract   PDF
P. Arena, L. Fortune, M. Frasca, L. Patane
 
Vol 9, No 3-4 (2002) Weak delay in systems with an aftereffect Abstract   PDF
D. Khusalnov, D. JEienditkis, J. Diblik
 
Vol 9, No 1-2 (2002) Well-posedness of the nonlocal boundary value problems for elliptic equations Abstract   PDF
A. Ashyralyev, B. Kendirli
 
Vol 6, No 3-4 (1999) What should be a Discrete Version of the Chanturia-Koplatadze Lemma? Abstract   PDF
Y. Domshlak
 
Vol 9, No 3-4 (2002) Wronskian of fundamental system of delay differential equations Abstract   PDF
A. Domoshnitsky
 
Vol 16, No 4 (2009) Zero sets of functions and their piecewise-polynominal approximations Abstract   PDF
Y Yomdin
 
601 - 614 of 614 Items << < 8 9 10 11 12 13 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786